# SDR TAOA109706

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA/BOS - FLT 6100 - OVERNIGHT L/S - R1 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECK NORMAL.
